# SDR DALA2022122908493

- Difficulty date: December 27, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 131,337 hours, 18,978 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 182 EO TASK - DURING PERFORM W/C 5310-01376-0703 STEP 2, OPEN HOLE HFEC INSPECTION FOUND 01 CRACK IN SKIN AT FORWARD ROW SECOND FASTENER COUNT FROM TOP . CRACKING MUST BE REPAIRED PRIOR TO FURTHER FLIGHT. CORRECTIVE ACTION: ACCOMPLISHED REPAIRED THE DAMAGED AREA AS PER ER/A604629-14AD (2555476)
